# SDR SWIA200718653

- Difficulty date: August 30, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 10,129 hours, 8,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 6617, FLOOR LEVER EMERGENCY FLOODLIGHTS ARE INOP.  REPLACED NR 2 EMERGENCY BATTERY POWER SUPPLY IAW 33-80-00.
